Alert archive / Georgia / Heat Advisories in 2015
Heat Advisory 13, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jul 19, 2015, 4:03 AM EDT for 44 counties in Georgia. It took effect at Jul 19, 2015, 1:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2015, 4:03 AM EDT (08:03 UTC)
- In effect from
- Jul 19, 2015, 1:00 PM EDT
- Expired
- Jul 19, 2015, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
All 44 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 29 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
415 WWUS72 KFFC 190803 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 403 AM EDT SUN JUL 19 2015 GAZ061-062-066>076-078>086-089>098-102>113-191615- /O.NEW.KFFC.HT.Y.0013.150719T1700Z-150719T2300Z/ HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 403 AM EDT SUN JUL 19 2015 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * HEAT INDEX VALUES...AROUND 105 DEGREES. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. ALSO NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR. && $$
3 follow-up statements
579 WWUS72 KFFC 191607 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1207 PM EDT SUN JUL 19 2015 GAZ061-062-066>076-078>086-089>098-102>113-192300- /O.CON.KFFC.HT.Y.0013.150719T1700Z-150719T2300Z/ HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 1207 PM EDT SUN JUL 19 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA...SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE AND WARRENTON. * HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR. && $$
788 WWUS72 KFFC 191803 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 203 PM EDT SUN JUL 19 2015 GAZ061-062-066>076-078>086-089>098-102>113-200215- /O.NEW.KFFC.HT.Y.0014.150720T1700Z-150720T2300Z/ /O.CON.KFFC.HT.Y.0013.000000T0000Z-150719T2300Z/ HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 203 PM EDT SUN JUL 19 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY. * LOCATIONS...SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE AND WARRENTON FOR THE REST OF THIS AFTERNOON. FOR MONDAY AFTERNOON SOUTH OF A LINE FROM LAGRANGE TO JACKSON TO WASHINGTON. * HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR. && $$ GAZ039-049>051-056-058>060-200215- /O.NEW.KFFC.HT.Y.0014.150720T1700Z-150720T2300Z/ WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM- INCLUDING THE CITY OF...GRIFFIN 203 PM EDT SUN JUL 19 2015 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY. * LOCATIONS...SOUTH OF A LINE FROM LAGRANGE TO JACKSON TO WASHINGTON. * HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR. && $$
750 WWUS72 KFFC 192320 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 720 PM EDT SUN JUL 19 2015 GAZ061-062-066>076-078>086-089>098-102>113-200730- /O.EXP.KFFC.HT.Y.0013.000000T0000Z-150719T2300Z/ /O.CON.KFFC.HT.Y.0014.150720T1700Z-150720T2300Z/ HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 720 PM EDT SUN JUL 19 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY... * LOCATIONS...SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE AND WARRENTON FOR THE REST OF THIS AFTERNOON. FOR MONDAY AFTERNOON SOUTH OF A LINE FROM LAGRANGE TO JACKSON TO WASHINGTON. * HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. && $$ GAZ039-049>051-056-058>060-200730- /O.CON.KFFC.HT.Y.0014.150720T1700Z-150720T2300Z/ WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM- INCLUDING THE CITY OF...GRIFFIN 720 PM EDT SUN JUL 19 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY... * LOCATIONS...SOUTH OF A LINE FROM LAGRANGE TO JACKSON TO WASHINGTON. * HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 19, 4:02 AM EDT, 1 minute earlier.
Area forecast discussion, Jul 19, 4:02 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 AM EDT SUN JUL 19 2015 .SHORT TERM /TODAY THROUGH MONDAY/... NO BIG CHANGE IN THE OVERALL PATTERN FOR THE SHORT TERM. EASTERN EDGE OF THE UPPER RIDGE CENTERED OVER THE LOWER MS VALLEY WILL CONTINUE TO DOMINATE OUR AREA. ALSO A WEAK SURFACE BOUNDARY LINGERS ACROSS CENTRAL GA. THERE MAY BE OUTFLOW BOUNDARIES FROM CONVECTIVE COMPLEXES MOVING FROM THE OH VALLEY INTO THE APPALACHIANS...BUT GENERALLY THERE IS LITTLE TO FOCUS ON FOR A FAVORED AREA FOR CONVECTION. HAVE CONTINUED AGAIN WITH A BROAD AREA OF CHANCE POPS AREA WIDE FOR THIS AFTERNOON AND AGAIN MONDAY. THIS MAY BE A BIT OVERDONE FOR MUCH OF THE FORECAST AREA. EXPECTING CONTINUED HOT WEATHER TODAY AND AGAIN MONDAY. FOR THIS AFTERNOON THERE ARE AREAS ACROSS CENTRAL GA THAT REACH HEAT INDEX OF 105 TO 107. SO AN ADVISORY HAS BEEN ISSUED FOR THAT PORTION OF THE AREA ALONG AND SOUTH OF A LINE FROM LA GRANGE TO MILLEDGEVILLE TO WARRENTON. 41 .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... LONG TERM MODELS IN FAIRLY GOOD AGREEMENT...THE UPPER LEVEL RIDGE FLATTENS AND RETREATS WESTWARD. AT THE SURFACE...A WEAK BOUNDARY IS NOTED TRAVERSING THE FORECAST AREA TUESDAY INTO WEDNESDAY...BOTH GFS/ECMWF SHOWS THE THICKNESS VALUES LOWERING ACROSS NORTH GEORGIA...TEMPERATURES STILL PROGGED IN THE LOWER TO MID 90S. PROXIMITY OF BOUNDARY AND WEAK UPPER LEVEL VORT MAXES WILL AID IN DEVELOPMENT OF AFTERNOON AND EVENING CONVECTION WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY. ATWELL && .PREV DISCUSSION... /ISSUED 150 AM EDT SUN JUL 19 2015/ AVIATION... 06Z UPDATE... DIURNAL CUMULUS AND SCATTERED CONVECTION EXPECTED AGAIN THIS AFTERNOON. CHANCE OF THUNDERSTORMS TOO SMALL TO INCLUDE IN TAFS AT THIS TIME. WINDS LIGHT AND VARIABLE UNTIL BECOMING WEST TO NORTHWEST AFTER 14Z. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE WITH LOCATION OF CONVECTION. HIGH CONFIDENCE REMAINING ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 96 75 98 75 / 30 20 30 20 ATLANTA 93 76 94 77 / 30 20 30 20 BLAIRSVILLE 88 68 90 69 / 30 20 30 20 CARTERSVILLE 94 73 95 74 / 30 20 30 20 COLUMBUS 97 77 97 77 / 30 20 30 20 GAINESVILLE 93 75 94 76 / 30 20 30 20 MACON 98 74 98 75 / 30 20 30 20 ROME 95 73 97 74 / 30 20 30 20 PEACHTREE CITY 94 74 94 74 / 30 20 30 20 VIDALIA 97 75 97 77 / 30 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY... CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL... GLASCOCK...HANCOCK...HARRIS...HOUSTON...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY... STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WARREN...WASHINGTON... WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...41 LONG TERM....ATWELL AVIATION...41
Hazardous weather outlook, Jul 18, 10:40 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 PM EDT SAT JUL 18 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1040 PM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA. WEATHER HAZARDS EXPECTED... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS SUNDAY THROUGH FRIDAY. STRONG GUSTY WINDS... FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:34 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 26 min |
| Jul 18, 8:47 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Jul 19, 12:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 19, 1:32 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 19, 2:03 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 29 hr |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 19, 2:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 19, 2:37 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
| Jul 19, 2:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Jul 19, 2:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jul 19, 2:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jul 19, 3:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jul 19, 3:07 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 19, 3:31 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jul 19, 4:14 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 19, 4:17 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 19, 4:25 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jul 19, 4:36 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 24 min |
| Jul 19, 4:42 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jul 19, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 42 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 31 min |
| Jul 19, 5:05 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Treutlen, Wheeler | 25 min |
| Jul 19, 5:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 19, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 19, 5:32 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 43 min |
| Jul 19, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 24 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 5:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jul 19, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 35 min |
| Jul 19, 6:01 PM EDT | Special Weather Statement | FFC | Laurens | 44 min |
| Jul 19, 6:16 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jul 19, 6:34 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Jul 19, 6:46 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jul 19, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 40 min |
| Jul 19, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 50 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.